# SDR AALA951184

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Terminal
- Condition: Defective
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND AFT STAIRS EMERGENCY LIGHT INOPERATIVE.  REPLACED GROUND TERMINAL END.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
